# SDR UALA2010082503131

- Difficulty date: August 24, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 59,018 hours, 8,711 cycles
- Engine: Pwa PW4090
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Feeder Cable
- Condition: Burned
- Location: Apu Generator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU GEN INOPERATIVE. DEF DUE TIME. MAINT MESSAGE 24-31733 LATCHED.  FOUND M24003-T2 CABLE BURNED OFF AT GEN TERMINAL BLOCK.  HARNESS NEEDS REPLACEMENT AND POSSIBLE GENERATOR CHANGE.  REPLACED APU GEN AND FEEDER CABLES.  RAN APU, APU GEN OPERATES NORMAL.
